Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2015, 4:52 PM EDT for Campbell County, Pendleton County, Kentucky; Clermont County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 4:52 PM EDT (20:52 UTC)
- Expired
- May 26, 2015, 5:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Campbell County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 74 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
055
WUUS51 KILN 262052
SVRILN
KYC037-191-OHC025-262130-
/O.NEW.KILN.SV.W.0069.150526T2052Z-150526T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLERMONT COUNTY IN SOUTHWEST OHIO...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
NORTHERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 530 PM EDT.
* AT 451 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
GRANTS LICK...MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
NEW RICHMOND...
AMELIA...
BATAVIA...
IN ADDITION...GRANTS LICK...CAMPBELL COUNTY LAKE...ASPEN GROVE...
GUBSER MILL...MENTOR...CALIFORNIA...BLAIRSVILLE AND NEW PALESTINE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3880 8445 3881 8442 3882 8442 3883 8443
3882 8445 3882 8446 3920 8419 3909 8401
3902 8402 3877 8441
TIME...MOT...LOC 2053Z 218DEG 31KT 3884 8439
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
243
WWUS51 KILN 262105
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
505 PM EDT TUE MAY 26 2015
KYC191-262115-
/O.CAN.KILN.SV.W.0069.000000T0000Z-150526T2130Z/
PENDLETON KY-
505 PM EDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PENDLETON COUNTY HAS
BEEN CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF PENDLETON
COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3886 8431 3890 8435 3917 8416 3909 8401
3902 8402
TIME...MOT...LOC 2105Z 220DEG 35KT 3893 8428
$$
KYC037-OHC025-262130-
/O.CON.KILN.SV.W.0069.000000T0000Z-150526T2130Z/
CAMPBELL KY-CLERMONT OH-
505 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL CLERMONT AND CAMPBELL COUNTIES...
AT 504 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR CALIFORNIA...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
NEW RICHMOND...AMELIA AND BATAVIA.
IN ADDITION...NICHOLSVILLE...LINDALE...BANTAM...EAST FORK STATE
PARK...CLERMONT COUNTY AIRPORT...WILLIAMSBURG AND OWENSVILLE ARE NEAR
THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3886 8431 3890 8435 3917 8416 3909 8401
3902 8402
TIME...MOT...LOC 2105Z 220DEG 35KT 3893 8428
HAIL...1.00IN
WIND...60MPH
$$919
WWUS51 KILN 262116
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT TUE MAY 26 2015
KYC037-262126-
/O.CAN.KILN.SV.W.0069.000000T0000Z-150526T2130Z/
CAMPBELL KY-
516 PM EDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL COUNTY HAS BEEN
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF CAMPBELL COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3895 8428 3916 8415 3909 8401 3902 8402
3890 8424
TIME...MOT...LOC 2116Z 223DEG 28KT 3897 8420
$$
OHC025-262130-
/O.CON.KILN.SV.W.0069.000000T0000Z-150526T2130Z/
CLERMONT OH-
516 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL CLERMONT COUNTY...
AT 514 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR LINDALE...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
AMELIA AND BATAVIA.
IN ADDITION...NICHOLSVILLE...LINDALE...BANTAM...EAST FORK STATE
PARK...WILLIAMSBURG AND OWENSVILLE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8428 3916 8415 3909 8401 3902 8402
3890 8424
TIME...MOT...LOC 2116Z 223DEG 28KT 3897 8420
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:47 PM EDT, 5 minutes earlier.
Area forecast discussion, May 26, 4:47 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 447 PM EDT TUE MAY 26 2015 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE OVER THE NEXT FEW DAYS. MULTIPLE DISTURBANCES WILL BRING SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN AN UNSTABLE AIRMASS THIS AFTERNOON. THE MAIN SEVERE THREAT IS EXPECTED TO BE DAMAGING WINDS. LOW LEVEL SHEAR IS NOT THAT IMPRESSIVE AND LCL HEIGHTS ARE NOT VERY LOW. DUE TO THIS NOT EXPECTING MUCH OF A TORNADO THREAT. FREEZING LEVELS ARE QUITE HIGH. ALTHOUGH SMALL HAIL WILL BE POSSIBLE NOT EXPECTING MUCH IN THE WAY OF LARGE HAIL WITH THIS SYSTEM. SEVERE THREAT WILL TAPER OFF LATER THIS EVENING HOWEVER SOME RESIDUAL SHOWER AND THUNDERSTORM ACTIVITY WILL LINGER INTO THE OVERNIGHT HOURS. WENT CLOSE TO GUIDANCE FOR LOW TEMPERATURES TONIGHT WITH LOWS IN THE MID 60S. GUSTY WINDS THROUGH THE EVENING HOURS WILL DECREASE OVERNIGHT AS WELL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... DRY CONDITIONS ARE EXPECTED FOR THE START OF THE SHORT TERM. A FRONTAL BOUNDARY WILL APPROACH THE AREA WEDNESDAY AFTERNOON. THIS SYSTEM WILL WEAKEN WEDNESDAY EVENING AS IT CONTINUES TO MOVE THROUGH THE AREA. THERE IS THE POTENTIAL FOR ISOLATED STRONG TO SEVERE STORMS...PRIMARILY ACROSS NW PORTIONS OF THE FA. AS THE FRONTAL BOUNDARY SAGS SOUTH SHOWER AND THUNDERSTORM ACTIVITY WILL TAPER OFF ACROSS NORTHERN PORTIONS OF THE FA WEDNESDAY NIGHT. SOME LINGERING ACTIVITY WILL REMAIN ACROSS EXTREME SOUTHERN PORTIONS OF THE FA BY THE END OF THE SHORT TERM. WARM SOUTHERLY FLOW WILL ALLOW FOR TEMPERATURES TO CLIMB INTO THE 80S AGAIN FOR THE DAY ON WEDNESDAY. TEMPERATURES WILL DROP DOWN INTO THE 60S WEDNESDAY NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... AN UNSETTLED PATTERN IS FORECAST TO PERSIST THROUGH THE PERIOD. PERIOD STARTS WITH AN UPPER RIDGE IN PLACE. A HUMID AND UNSTABLE AIRMASS CIRCULATING AROUND A SURFACE HIGH CENTERED TO THE EAST WILL RESULT IN A CHANCE OF THUNDERSTORMS ON THURSDAY MAINLY OVER SOUTHEAST COUNTIES. SIMILAR CONDITIONS FRIDAY MAY RESULT IN A FEW MORE THUNDERSTORMS...POSSIBLY AIDED BY COOLING ALOFT AS THE UPPER RIDGE BEGINS TO ERODE. ORGANIZED AND WIDESPREAD CONVECTION WILL BE POSSIBLE SATURDAY THROUGH MONDAY WHEN A SLOW MOVING FRONTAL BOUNDARY IS PUSHED SOUTHEASTWARD TO ILN BY A BROAD UPPER TROUGH. THE CHANCE FOR THUNDERSTORMS WILL PERSIST OVER PARTS OF THE AREA ON TUESDAY WHEN THE FRONTAL BOUNDARY IS PROGGED TO LINGER TO THE SOUTH. WARM CONDITIONS WITH HIGHS IN THE 80S ARE IN STORE FOR THURSDAY THROUGH SATURDAY IN A SOUTHERLY FLOW AHEAD OF THE FRONT. READINGS IN THE 70S ARE EXPECTED SUNDAY THROUGH TUESDAY IN THE COOLER AIRMASS BEHIND THE FRONT. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... CONVECTION DEVELOPING ACROSS THE REGION WILL POTENTIALLY AFFECT ALL TERMINALS DURING THE EARLY PART OF THE TAF PERIOD. HEAVIEST DOWNPOURS COULD BRIEFLY REDUCE VISIBILITY TO IFR. BUT FELT THAT MVFR CONDITIONS WITH THE STORMS WAS MORE LIKELY. SOME SHOWERS OR POSSIBLY THUNDERSTORMS COULD LINGER AFTER 00Z. BUT AT THIS POINT THE POTENTIAL WAS LOW ENOUGH TO NOT HAVE FURTHER MENTION WITHIN THE TAFS. GUIDANCE IS SUGGESTING THAT LOW LEVEL MOISTURE WILL INCREASE LATE TONIGHT. SIGNALS ARE MIXED ON WHETHER THAT WILL MANIFEST ITSELF AS CLOUDS OR MIST OR BOTH. FORECAST CONTINUES WITH STRATUS AROUND MVFR/IFR THRESHOLD. EXCEPTION IS FOR CINCINNATI TERMINALS WHERE MIST/FOG MAY BE A BETTER POSSIBILITY. OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY AFTERNOON AND EVENING AND AGAIN SATURDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...
Hazardous weather outlook, May 26, 3:29 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EDT TUE MAY 26 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-271930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 329 PM EDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH SOME OF THESE STORMS...WITH A PRIMARY THREAT OF DAMAGING WINDS. THE MOST FAVORABLE TIMING FOR SEVERE WEATHER WILL BE BEFORE 10PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON WEDNESDAY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STRONG TO SEVERE STORMS MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, May 26, 4:19 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT TUE MAY 26 2015
OHZ070-077-262045-
BUTLER OH-HAMILTON OH-
419 PM EDT TUE MAY 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HAMILTON AND BUTLER
COUNTIES THROUGH 445 PM EDT...
AT 418 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GRANDVIEW...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COLERAIN TOWNSHIP...
FOREST PARK...FAIRFIELD...HAMILTON AND MONROE.
ALSO...DENT...MONFORT HEIGHTS...NEW HAVEN...WHITE OAK...ALERT...NEW
BALTIMORE...GROESBECK...NORTH COLLEGE HILL...OKEANA AND NORTHGATE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3929 8482 3956 8459 3944 8433 3940 8434
3912 8464 3910 8468 3914 8472 3915 8475
3913 8478 3915 8482Special weather statement, May 26, 4:26 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT TUE MAY 26 2015
OHZ043-044-051>053-262100-
CHAMPAIGN OH-CLARK OH-LOGAN OH-MIAMI OH-SHELBY OH-
426 PM EDT TUE MAY 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SHELBY...
MIAMI...SOUTHWESTERN LOGAN...NORTHWESTERN CLARK AND WESTERN CHAMPAIGN
COUNTIES THROUGH 500 PM EDT...
AT 425 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM TROY TO CASSTOWN TO NORTH HAMPTON...MOVING NORTH AT 40
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...ST. PARIS...
SIDNEY AND WEST LIBERTY.
ALSO...DIALTON...CHRISTIANSBURG...FARRINGTON...TERRE HAUTE...
THACKERY...FLETCHER...WESTVILLE...MILLERSTOWN...KISER LAKE STATE PARK
AND LOCKINGTON ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 4036 8424 4037 8395 4032 8369 3995 8391
3998 8413 4001 8434Special weather statement, May 26, 4:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT TUE MAY 26 2015
KYZ091>093-095-OHZ077-262100-
KENTON KY-BOONE KY-CAMPBELL KY-GRANT KY-HAMILTON OH-
434 PM EDT TUE MAY 26 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HAMILTON...NORTHERN
GRANT...CAMPBELL...BOONE AND KENTON COUNTIES THROUGH 500 PM EDT...
AT 433 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BEAVERLICK...MOVING NORTH AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UNION...INDEPENDENCE...
FLORENCE...BURLINGTON...ERLANGER...TAYLOR MILL...FORT MITCHELL...
DELHI TOWNSHIP...UNIVERSITY OF CINCINNATI...NEWPORT...HIGHLAND
HEIGHTS...FORT THOMAS...COVINGTON...NORWOOD AND DOWNTOWN CINCINNATI.
ALSO...ATWOOD...HUEYS CORNERS...RICHWOOD...BANK LICK...RICEDALE...
WHITE TOWER...OAKBROOK...ELSMERE...LATONIA LAKES AND EDGEWOOD ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3876 8467 3878 8466 3882 8473 3885 8476
3885 8477 3886 8479 3888 8478 3889 8479
3924 8464 3916 8437 3876 8460Local storm report, May 26, 4:35 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 4 SW DOWNTOWN COLUMBUS 39.92N 83.04W
05/26/2015 FRANKLIN OH PUBLIC
ONE SMALL LIMB DOWN. TIME ESTIMATED FROM RADAR.
&&
KURZLocal storm report, May 26, 4:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG WILLIAMSTOWN 38.64N 84.56W
05/26/2015 GRANT KY PUBLIC
A COUPLE LARGE LIMBS DOWN AT LEAST 5 INCHES IN DIAMETER.
TIME ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, May 26, 4:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT TUE MAY 26 2015
OHZ070-071-077-262115-
BUTLER OH-HAMILTON OH-WARREN OH-
446 PM EDT TUE MAY 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN...NORTHEASTERN
HAMILTON AND EASTERN BUTLER COUNTIES THROUGH 515 PM EDT...
AT 443 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
EVENDALE...MOVING NORTH AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SHARONVILLE...
FAIRFIELD...WEST CHESTER...HAMILTON...KINGS ISLAND...MASON...
MONROE...SPRINGBORO...MIDDLETOWN AND FRANKLIN.
ALSO...SPRINGDALE...PISGAH...BECKETT RIDGE...SOCIALVILLE...LANDEN...
MAUD...HUGHES...MAUSTOWN...NEW MIAMI AND HAGEMAN ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3957 8457 3957 8448 3959 8448 3959 8429
3958 8415 3915 8435 3924 8464The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:01 PM EDT | Special Weather Statement | ILN | Pendleton | 29 min |
| May 26, 2:28 PM EDT | Special Weather Statement | ILN | Campbell | 32 min |
| May 26, 3:18 PM EDT | Special Weather Statement | ILN | Carroll | 27 min |
| May 26, 3:47 PM EDT | Special Weather Statement | ILN | Carroll | 28 min |
| May 26, 4:04 PM EDT | Special Weather Statement | ILN | Boone, Gallatin | 26 min |
| May 26, 4:34 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 26 min |
| May 26, 5:05 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 115 min |
| May 26, 7:56 PM EDT | Special Weather Statement | ILN | Mason | 34 min |
| May 26, 2:58 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| May 26, 3:30 PM EDT | Special Weather Statement | ILN | Butler, Montgomery | 30 min |
| May 26, 3:58 PM EDT | Special Weather Statement | ILN | Clark, Greene, Miami, Montgomery | 32 min |
| May 26, 4:12 PM EDT | Special Weather Statement | ILN | Fairfield | 33 min |
| May 26, 4:14 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer | 31 min |
| May 26, 4:19 PM EDT | Special Weather Statement | ILN | Butler | 26 min |
| May 26, 4:26 PM EDT | Special Weather Statement | ILN | Miami, Shelby | 34 min |
| May 26, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 44 min |
| May 26, 4:46 PM EDT | Special Weather Statement | ILN | Butler | 29 min |
| May 26, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan | 49 min |
| May 26, 4:59 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| May 26, 5:02 PM EDT | Special Weather Statement | ILN | Fairfield | 28 min |
| May 26, 5:14 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Clinton, Greene, Warren | 46 min |
| May 26, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 44 min |
| May 26, 5:56 PM EDT | Special Weather Statement | ILN | Champaign, Union | 34 min |
| May 26, 6:13 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 26, 6:30 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| May 26, 6:42 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| May 26, 7:17 PM EDT | Special Weather Statement | ILN | Delaware | 28 min |
| May 26, 7:30 PM EDT | Special Weather Statement | ILN | Adams | 30 min |
| May 26, 7:43 PM EDT | Special Weather Statement | ILN | Ross | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.